Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress/Truvada and arthritis
Jun 24, 2012

I'm 33 years old and I've been HIV+ for 3 years. I take Isentress and Truvada, and I'm undetectable (CD4 count = 510). I haven't had any major side effects from my medication, but recently I've developed moderate joint pain in my left hand (specifically in my fingers). The pain seems like arthritis pain, and I've had it for a few weeks without any change. Could this be arthritis caused by my medications? Thanks in advance.

Response from Dr. Henry

There has been a low level association of raltegravir with joint pain/stillness (>5% range)--joint pain can be due to a variety of factors so I recommend a discussion with your HIV provider. KH



Previous
Atripla and weight gain
Next
High blood pressure side effect of HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement